# SDR IPXA10559991

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MCD FLOOR PANEL CRACKED DURING REMOVAL CRACK LOCATED RT SIDE OF PANEL APROX 12 IN FROM FWD EDGE ALSO ONE INSERT PULLED THRU ON FWD RT EDGE PANEL MARKED AS 3F MFG AND INSTALLED FLOOR PANEL IAW EO B757-5320-9692-G POS 1L INBD MARKED AS 3F.
